# SDR FDEA200810254550

- Difficulty date: October 25, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 55,846 hours, 12,441 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 8956831
- Part serial: 82791EK
- Condition: Malfunctioned
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 895631
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

"CRG FIRE LWR AFT" LEVEL 3 ALERT AND AURAL WARNING ON TAKEOFF ROLL.  ABORTED T/O AND DISCHARGED BOTH  FIRE BOTTLES.  PERFORMED AFT AND FWD CARGO COMPT INSPECTION, NO DAMAGE OR FIRE CONDITION FOUND.  VERIFY WITH FLT CREW THAT THEY DISCHARGED AGENT 1 (THE BIG BOTTLE) ONLY.  REMOVED AND REPLACED LOWER CARGO FIRE EXTINGUISHER CONTAINER NR 1 PER MM 26-22-01-4.  FOUND FWD AND AFT AGENT 1 LOW PRESS LIGHT ON.  T/S FIM 26-22-01 FOUND LOW PRESS SWITCH AT FAULT, PRESSURE SWITCH PIN "A" AND "B" IN CLOSED.  SWITCH IS PART OF THE FIRE BOTTLE SAME P/N.
